# SDR 2021FA0000295

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Aircraft: N231AS
- Make and model: Mooney M20K
- Aircraft serial: 250106
- System (JASC): 3200 · Landing Gear System
- Part: Truss
- Part number: 540016507
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR NOSE GEAR TRUSS BROKE UPON LANDING. MECHANIC SUSPECTED AIRLINE CRACK IN PART THAT WAS NOT OBSERVABLE DURING INSPECTIONS. THIS SDR IS BEING SUBMITTED BY FAA ASI, FOR THE OWNER, WHO IS IIC FOR THE INCIDENT THAT THIS AIRCRAFT WAS INVOLVED IN.
